Volume 5, Number 4
Previous Issue Next Issue

Meng-Zhao Qin

J. Comp. Math., 5 (1987), pp. 287-296.

Preview Full PDF 207 1740 Abstract

Bo-Ling Guo

J. Comp. Math., 5 (1987), pp. 297-306.

Preview Full PDF 194 1771 Abstract

Zhao-Yong You & Xiao-Jun Chen

J. Comp. Math., 5 (1987), pp. 307-315

Preview Full PDF 204 1668 Abstract

Jiao-Xun Kuang

J. Comp. Math., 5 (1987), pp. 316-324

Preview Full PDF 192 1621 Abstract

Jun Zou

J. Comp. Math., 5 (1987), pp. 325-335.

Preview Full PDF 195 1774 Abstract

Zhi-Qiang Cai

J. Comp. Math., 5 (1987), pp. 336-341.

Preview Full PDF 191 1763 Abstract

Zi-Luan Wei

J. Comp. Math., 5 (1987), pp. 342-351

Preview Full PDF 196 1814 Abstract

Ji-Guang Sun

J. Comp. Math., 5 (1987), pp. 352-363

Preview Full PDF 199 1727 Abstract

Sui-Yang Chen & Ben-Yu Guo

J. Comp. Math., 5 (1987), pp. 364-375.

Preview Full PDF 197 1731 Abstract

Jia-Chang Sun & Kang Zhao

J. Comp. Math., 5 (1987), pp. 376-382

Preview Full PDF 195 1739 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard